Aa
A
A
A
Close
Immunization Community
689 Members
Avatar universal

Tetanus shot and side effects

Hello all!

I'm hopeful that you all will be able to help me! If not, then my natural remedies!

I recently received my tetanus shot on the evening of November 10th, and I didn't start feeling the side effects until the day afterwards, which included nausea, gas, stiff arm, swollen lymph nodes underneath my left art and numb and swollen legs. Even a stiff neck from time-to-time.

I received it in my upper left arm. This is so odd. I haven't had a tetanus shot since I was 10 but don't recall feeling this ill.

My mom is a nurse and even she is perplexed by my reaction.

Now it is about 10 days later and most of the side effects subsided besides the clenching in my leg muscles, swollen knees and numbness in my legs and toes.

I feel heavy walking. I apply ice and it works temporarily. I apply heat, it's a warming effect. I'm drinking these weird tonics and raw garlic cloves.

What do I do?

Hoping this too shall pass. :)  
1 Responses
547368 tn?1440541785
Sorry! I didn't "see" your post till now. I apologize. Our site is undergoing new format construction/changes.

So it's been two days since you posted. Are you still monitoring this site - and if so - how are you feeling today? I hope all the SX have subsided.

Your mom was/is your best source, being a nurse she can tell you what's normal and what's not so normal. I would say you have a mix of both.

How are you Kim?

Peace,
~Tuck
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Is a gluten-free diet right for you?
We answer your top questions about the flu vaccine.
Learn which over-the-counter medicines are safe for you and your baby
Yummy eats that will keep your child healthy and happy
Healing home remedies for common ailments